Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exotic smooth structures on nonpositively curved symmetric spaces

Boris Okun

Algebraic & Geometric Topology 2 (2002) 381–389
Bibliography
1 C S Aravinda, F T Farrell, Rank 1 aspherical manifolds which do not support any nonpositively curved metric, Comm. Anal. Geom. 2 (1994) 65 MR1312678
2 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Mathematics 61, Birkhäuser (1985) MR823981
3 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
4 P Eberlein, Rigidity of lattices of nonpositive curvature, Ergodic Theory Dynam. Systems 3 (1983) 47 MR743028
5 F T Farrell, L E Jones, Negatively curved manifolds with exotic smooth structures, J. Amer. Math. Soc. 2 (1989) 899 MR1002632
6 F T Farrell, L E Jones, Topological rigidity for compact non-positively curved manifolds, from: "Differential geometry: Riemannian geometry (Los Angeles, CA, 1990)", Proc. Sympos. Pure Math. 54, Amer. Math. Soc. (1993) 229 MR1216623
7 F T Farrell, L E Jones, Complex hyperbolic manifolds and exotic smooth structures, Invent. Math. 117 (1994) 57 MR1269425
8 M A Kervaire, J W Milnor, Groups of homotopy spheres I, Ann. of Math. $(2)$ 77 (1963) 504 MR0148075
9 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, Annals of Mathematics Studies 88, Princeton University Press (1977) MR0645390
10 G D Mostow, Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies 78, Princeton University Press (1973) MR0385004
11 B Okun, Nonzero degree tangential maps between dual symmetric spaces, Algebr. Geom. Topol. 1 (2001) 709 MR1875614